MathSciNet Relay Station
MathSciNet bibliographic data
MR1341811 (96j:57022) 57Q05 (55U20)
Ranicki, Andrew Finite domination and Novikov rings. Topology 34 (1995), no. 3, 619–632.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement